1mg, best e pharmacy in India

LOFEV 1000MG INFUSION

generic_icon
MRP: Rs. 273.80 for 1 bottle(s) (100 ML infusion each)
1
Unfortunately, we don't have any more items in stock
Report Error

Composition for LOFEV

Paracetamol(1000 mg)

food interaction for LOFEV

alcohol interaction for LOFEV

pregnancy interaction for LOFEV

lactation interaction for LOFEV

food
alcohol
pregnancy
lactation
It is better to take Lofev 1000mg infusion with food.
Lofev 1000mg infusion may cause excessive drowsiness and calmness with alcohol.
UNSAFE
Lofev 1000mg infusion may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
WEIGH RISKS VS. BENEFITS
Lofev 1000mg infusion is probably safe to use during breastfeeding. Please consult your doctor.
SAFE

SALT INFORMATION for LOFEV

Paracetamol(1000 mg)

Uses

Lofev 1000mg infusion is used in the treatment of headache, joint pain, dental pain, nerve pain, muscular pain, menstrual pain, migraine and fever.

How it works

Lofev 1000mg infusion belongs to class of medications called analgesics (painkiller) and antipyretics (fever reducing). Lofev 1000mg infusion reduces pain by increasing the pain threshold. It reduces fever by acting on the temperature-regulating region of brain, resulting in increased blood flow across the skin, sweating and heat loss.

Common side effects

Skin redness, Allergic reaction, Shortness of breath, Running nose, Nausea, Liver injury, Abnormal blood cell count, Facial swelling, Blisters on skin

SUBSTITUTES for LOFEV

22 Substitutes
Sorted By
RelevancePrice
  • PERFALGAN 1000MG INFUSION
    (100 ML infusion in bottle)
    Bms India Pvt Ltd
    Rs. 2.99/ML of infusion
    generic_icon
    Rs. 299
    pay 9% more per ML of infusion
  • SUMO L INFUSION
    (100 ML infusion in bottle)
    Alkem Laboratories Ltd
    Rs. 1.46/ML of infusion
    generic_icon
    Rs. 146
    save 47% more per ML of infusion
  • PARACIP 1000MG INFUSION
    (100 ML infusion in bottle)
    Cipla Ltd
    Rs. 3.17/ML of infusion
    generic_icon
    Rs. 317
    pay 16% more per ML of infusion
  • HOSPIMOL 1000MG INFUSION
    (100 ML infusion in bottle)
    Alkem Laboratories Ltd
    Rs. 3.02/ML of infusion
    generic_icon
    Rs. 302
    pay 10% more per ML of infusion
  • KABIMOL FREEFLEX 1000 MG INFUSION
    (100 ML infusion in bottle)
    Fresenius Kabi India Pvt Ltd
    Rs. 3.40/ML of infusion
    generic_icon
    Rs. 339.90
    pay 24% more per ML of infusion

Top Physicians

  • Dr. Prabhat Kumar Jha
    MBBS, MD
    4.7
  • Dr. Ashutosh Shukla
    MBBS, MD, Diploma, Fellowship
    4.6
  • Dr. Sushila Kataria
    MBBS, MD, Diploma
    4.6
  • Dr. Joy Chakraborty
    MBBS, MD
    4.5
  • Dr. Kartavya Shah
    MBBS, DNB
    4.2

Expert advice for LOFEV

  • Do not take if you are taking any other products that contain paracetamol, or are allergic to paracetamol or any of the other ingredients.
  • Do not take paracetamol if you drink three or more alcoholic beverages every day.
  • Consult your doctor immediately if you have any skin reaction such as skin reddening, blisters, or rash.
  • Do not take paracetamol without consulting your doctor if you are pregnant or breast feeding.

Frequently asked questions for LOFEV

Paracetamol

Q.Is paracetamol safe/ banned/ available in India?
Paracetamol (also known as acetaminophen, crocin, dolo, calpol, pacimol) is an over-the-counter drug available in India. It is generally safe if used at prescribed doses for the prescribed duration as advised by your doctor

Q.Is paracetamol a painkiller/ used for cold?
Paracetamol is used to relieve mild to moderate pain associated with cold and flu, as well as fever

Q.Does paracetamol make you drowsy / sleepy?
Paracetamol does not cause drowsiness. However, paracetamol is available in combination with cough and cold medicines (eg. cetirizine, chlorpheniramine), which may cause drowsiness or sleepiness

Q.Is paracetamol an NSAID/ antibiotic?
Paracetamol is a anti-pyretic (anti-fever), anti -inflammatory drug, which belongs to the category of non-steroidal anti-inflammatory drug (NSAID). However, unlike other NSAIDS, paracetamol can relieve only mild to moderate pain. It is not an antibiotic

Q.Can I take crocin with cetirizine/ aceclofenac/ amoxicillin/ codeine/ tramadol/ warfarin/ erythromycin/ antibiotics?
Yes, paracetamol (available as crocin) can be taken with all of these drugs. Caution is advised when crocin is to be used with warfarin. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Can I take crocin with ibuprofen/naproxen/other NSAID?
Paracetamol (available as crocin) is available over-the-counter in combination with ibuprofen/naproxen/other NSAID. However, always consult your doctor regarding combined use of crocin with any other drug

Q.Does paracetamol cause death?
Paracetamol on overdose can severely damage the liver and cause death. No more than 4 grams should be consumed in one day. Always consult your doctor regarding use of paracetamol

Q.Can calpol make babies/ toddlers sleep/ help in teething pain?
Calpol can relieve pain in infants and children; it does not make them sleep.

Articles


Content on this page was last updated on 19 May, 2014, by Dr. Varun Gupta (MD Pharmacology)